# SDR IPXA2017082420910

- Difficulty date: August 14, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082549
- Condition: Delaminated
- Location: Bs 459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, COURIER AREA FLOOR PANEL DELAMINATED NEAR BS 459.   REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FLOOR PANEL IAW DWG WSP0825 AND AMM 53-21-04.
